A companion to the oseledec multiplicative ergodic theorem

Research output: Contribution to journalArticle

Abstract

Let F1, F2, … b;…tationary sequence of continuously differentiable mappings from [0, 1] into the set o;… d matrices. Assume Fk (0;… for eac;…nd E[sup0≤p≤1 ‖F′k(p)′] < ∞. Le;…enote the invariant sigma field for the sequence. Then limit Fn(1/n) F1(1/n)= exp E[F′1(0)| I] with probablity one.

Original languageEnglish (US)
Pages (from-to)772-776
Number of pages5
JournalProceedings of the American Mathematical Society
Volume99
Issue number4
DOIs
StatePublished - Apr 1 1987
Externally publishedYes

Fingerprint

Ergodic Theorem
Multiplicative
Continuously differentiable
Invariant

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

A companion to the oseledec multiplicative ergodic theorem. / Watkins, Joseph C.

In: Proceedings of the American Mathematical Society, Vol. 99, No. 4, 01.04.1987, p. 772-776.

Research output: Contribution to journalArticle

@article{4e1196e01caf424da08b8014f82a06eb,
title = "A companion to the oseledec multiplicative ergodic theorem",
abstract = "Let F1, F2, … b;…tationary sequence of continuously differentiable mappings from [0, 1] into the set o;… d matrices. Assume Fk (0;… for eac;…nd E[sup0≤p≤1 ‖F′k(p)′] < ∞. Le;…enote the invariant sigma field for the sequence. Then limit Fn(1/n) F1(1/n)= exp E[F′1(0)| I] with probablity one.",
author = "Watkins, {Joseph C}",
year = "1987",
month = "4",
day = "1",
doi = "10.1090/S0002-9939-1987-0877055-7",
language = "English (US)",
volume = "99",
pages = "772--776",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "4",

}

TY - JOUR

T1 - A companion to the oseledec multiplicative ergodic theorem

AU - Watkins, Joseph C

PY - 1987/4/1

Y1 - 1987/4/1

N2 - Let F1, F2, … b;…tationary sequence of continuously differentiable mappings from [0, 1] into the set o;… d matrices. Assume Fk (0;… for eac;…nd E[sup0≤p≤1 ‖F′k(p)′] < ∞. Le;…enote the invariant sigma field for the sequence. Then limit Fn(1/n) F1(1/n)= exp E[F′1(0)| I] with probablity one.

AB - Let F1, F2, … b;…tationary sequence of continuously differentiable mappings from [0, 1] into the set o;… d matrices. Assume Fk (0;… for eac;…nd E[sup0≤p≤1 ‖F′k(p)′] < ∞. Le;…enote the invariant sigma field for the sequence. Then limit Fn(1/n) F1(1/n)= exp E[F′1(0)| I] with probablity one.

UR - http://www.scopus.com/inward/record.url?scp=84968509631&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968509631&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1987-0877055-7

DO - 10.1090/S0002-9939-1987-0877055-7

M3 - Article

AN - SCOPUS:84968509631

VL - 99

SP - 772

EP - 776

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 4

ER -